RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2018, Volume 209, Number 2, Pages 47–65 (Mi msb8687)  

On continued fractions with limit-periodic coefficients

V. I. Buslaev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-50-00005


DOI: https://doi.org/10.4213/sm8687

Full text: PDF file (655 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/SM8687

Document Type: Article
UDC: 517.53
Received: 29.02.2016 and 27.06.2017

Citation: V. I. Buslaev, “On continued fractions with limit-periodic coefficients”, Mat. Sb., 209:2 (2018), 47–65

Citation in format AMSBIB
\Bibitem{Bus18}
\by V.~I.~Buslaev
\paper On continued fractions with limit-periodic coefficients
\jour Mat. Sb.
\yr 2018
\vol 209
\issue 2
\pages 47--65
\mathnet{http://mi.mathnet.ru/msb8687}
\crossref{https://doi.org/10.4213/sm8687}


Linking options:
  • http://mi.mathnet.ru/eng/msb8687
  • https://doi.org/10.4213/sm8687
  • http://mi.mathnet.ru/eng/msb/v209/i2/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:125
    References:6
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018